had my haldol shot today and cut it down by 50mgs to 100mgs. i can’t handle the avolition and sedation on it. nothing gets done around the house or garden at 150mgs. so no change for the voices. my cpn told me she’d bring forward my pdoc ap to september so we can try a different med altogether. i’m thinking maybe a combo of abilify and gabapentin if she ok’s it. roll on september!
When I was on the Haldol shot I laid in bed fifteen hours a day and daydreamed of easy ways to commit suicide. Now I am taking Geodon and Seroquel and I feel so much better. One way the Haldol shot did help, though, was that it cut the amount of beer I could drink to less than half what it was. I would drink all day and put down 30 - 35 beers. Now I can only drink 10 - 13. The effect on my drinking ability lasted for years and years, even after I was off the shot. The pill didn’t do this. Only the shot. If you know somebody who is an alcoholic you might recomend the Haldol shot.
I can imagine the avolition and sedation really bothering you. You’re usually getting SO MUCH done in one day, compared to me!
I too am waiting it out until Sept to talk to my doc about insomnia. Its majorly affecting my motivation, since I have very little energy to draw from, due to lack of sleep. So I feel your pain.
Here’s hoping that August passes quickly and smoothly for you!
thanx guys xxx 20 characters
I’m on a low dose of Risperdal, I was on a higher dose but it left me feeling foggy and sleepy, so I asked my pdoc to cut the dose in half, and that seems to be working. Getting some minor hallucinations but nothing too serious, and my paranoia is mostly in check. Negative symptoms remain bothersome but manageable.
Yeah, I cut down on 2 of my meds, my mood stabilizer/antidepressant and benzo - Klonopin, but not my Risperdal - I hope you feel relief Jayne, and good luck with your new antipsychotic and antianxiety meds